What should I do if my dog or cat eats Acetaminophen medication?

Asked anonymously

1 Answer

Log in or sign up with email
By submitting you agree to our Terms of Service
The first thing to do is take your pet straight to your vet or emergency clinic, The quicker you get them to the clinic after they eat the acetaminophen, the better. They can be given medication to make them throw up the tablets. This stops them absorbing any more acetaminophen into their system. Further treatment depends on how many tablets your pet has eaten and can include activated charcoal and intravenous fluids to support them as they metabolize and excrete the drug. There are specific treatments to manage acetaminophen toxicity and your vet will also run blood tests to check for organ damage. | 10.26.15 @ 00:26
Comment
Log in or sign up with email
By submitting you agree to our Terms of Service
$commenter.renderDisplayableName() — {comment} | 11.21.17 @ 06:25
Log in or sign up with email
By submitting you agree to our Terms of Service
Free LovePets Membership!

Get FREE, full access to LovePets.com